# SDR UPS01834613

- Difficulty date: December 24, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD PIT STA 390 BETWEEN LONG 32R & 33R SKIN IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8 MAT ID FOR EXTERNAL DOUBLER 7075-T6 .03 2 IAW DC8 SRM 53-4-1.  FABD DOUBLER IAW DC8 SRM 53-2-1, ALODINED AND PRIMED DOUBLER AND INSTALLED IAW DC8 SRM 51-1-8 & 51-1-21 AND 51-1-20D.  INSTALLED SPLICERS AND LONGERON AND SHEAR TIE IAW DC8 SRM 51-1-20D & 51-1-21.
